Bacon « on: September 14, 2017, 01:08:16 pm »
Anyone have any trouble with bacon when in pretty accute state? I really need to eat a piece of bacon… Please, any opinions good or bad.
Re: Bacon « Reply #3 on: September 14, 2017, 05:19:45 pm »
I understand your query. True – I don’t have any problems now, but i’m 3.7 years out. When I was in acute, milk products kind of gave me loose stool (not quite diarrhea). I had a fair bit of reflux and a little bloating. It wasn’t terrible, but I did have some minor GI issues/food sensitivities. I could pretty easily treat those ‘issues’ (e.g. with OTC antacids) or I could just ignore them (e.g. loose stool). I only dropped one ‘food’ (an artificial sweetener that seemed to give me hot flashes followed by night sweats). But it’s true – GI issues weren’t as big a withdrawal symptom for me compared with some of the other symptoms (insomnia had to be my most debilitating symptom). Perhaps others will chime in about bacon.
Re: Bacon « Reply #23 on: September 17, 2017, 04:41:39 pm »
There is uncured and no nitrate bacon.
« Last Edit: September 18, 2017, 12:50:24 am by [Buddie] »
Re: Bacon « Reply #29 on: September 18, 2017, 06:07:37 am »
Guys slightly off topic, but I added coconut oil to my diet yesterday (and i am going to create a new thread for this). Now it did not seem to rev me up, that is I did not 30 mins later suddenly start panicking, or tiwtching or anything like that BUT it kind of made me extremely mellow… EXTREMELY, as if I just hit a fat green weed flavoured pegasus bong. Following this I have never felt so chilled, not in 5 weeks, sleepy and chilled and well calm… NOW im no scientist and I should probably be thankfull but im worried AF now. How cna that be. Does coconut oil mess with your GABA receptors? I think its good to have fats like coconut oil in your brain right for nerve healing, but whats up with that effect? Would you all be worried? IS coconut oil one of those foods that we should be avoiding like certain herbs that people avoid which interact with GABA? Any feelings on this? then we can go back to the bacon.
Re: Bacon « Reply #35 on: September 18, 2017, 11:54:25 am »
new girl do you weigh 42 kg’s? eish…. I may have some other issues rolled in though. doctors are sending me for MS screening. I am fine most days then out of the blue I get hit with these head symptoms, I become instantly dumb, feels like there is a block in the left side of my face, struggle to think and concentrate, get deeply detached and hazy. Very scary. I am hoping that is not he case. I was free of this best for 10 months, and then I took like 55 times the amount of vitmain b complex that a normal human should take per day for 3 days and suddenly anxiety started, then physical symptoms and now full on cognitive symptoms. So my problems are pretty huge right now. I dont know if this think is a benzo relapse, some kind of permanent damage from the high number of multivitamins I took (which in hindsight I have learned can actually do nerve damage) or some sort of MS attack. Very scary. I am HOPING like hell it is a just a benzo fall back and not MS or the multiple types of complications that vitamin hypertoxicity can cause. Its pretty scary. I’m pretty chilled by its a scary place. the fact that symptoms come and go tell me its very possibly a benzo wave. But it has lasted 5 weeks now with very little improvement if any. At least on the mental side. I think that I have just generally damaged my nervous system at this point, who knows.
Re: Bacon « Reply #36 on: September 18, 2017, 12:40:43 pm »
Oh, […], I’m so sorry to hear you have these terrible symptoms, must be really tough!
It’s good that you are seeing some doctors about this, even if they don’t find anything, it’s better to be reassured. I don’t have much experience with PAWS, as I am still tapering, so I don’t have much advice here, maybe you could also post in the Post-withdrawal support thread about this?
Just out of curiosity, if you don’t mind sharing, what did you take the vitamin b complex for? And how did you manage to obtain such a high dose?
Big hugs and all my strengths to you!!! I hope you’ll get soon over this!
Re: Bacon « Reply #37 on: September 18, 2017, 12:58:29 pm »
I’m a complete idiot. it was a collection of vitamins that I had built up over probably the space of a year and a half. I got a mild headache and thought hey maybe I will just give myself a vitamin BOOST and that will clear it up. it was 6 different bottles. 3 were B-complexes, one was a Maxi-B, one was an iron and folate (which also had B vits), and the other 2 were multivitamins. All had B-complexes all of them basically. I had been healed for o long that withdrawal was no longer a part of my life, I was healed 100 percent. I never even thought ” hey this could trigger me” thats how war out and healed I was. I took all 6 pills each day for a few days, I might have even doubled up on one day. Im so embarrassed even typing this actually, its like i potentially threw my life away. the damage seems permanent and I seem VERY sensitive to foods, I think high vitamin b-6 foods. So i eat no meat. I am eating enough in my opinion to maintain my weight but alas it still drops at least 250 grams a day… SO in short, my issues may not even be benzo related, I may have simply poisoned my nervous system (potentially fatally), especially if I cant eat meat. Im basically holding on, hoping my weight doesnt drop to levels where they have to hospitalize as this would lead to medicating by doctors who dont understand benzo withdrawal let alone vitmain hypertoxicity. so I want to avoid that. You see, im not sure if this is maybe a benzo setback, GOD i hope it is NewGirl. then I know i have hope. If it is poisoning then I dont think I see the year out. Which I have made peace with actually. Its just my kids that worry me… My heart is breaking for my kids, one is 4 and the other is 4 months. All I can do is hold on. its so complicated, what if i get diagnosed with MS but it isnt MS and they treat me and it aggravates my potential benzo withdrawal further. What if it really is MS and they medicate me with steroids or something that I would obviously need but that is not compatible with my benzo history? Do I then live my whole life in withdrawal due to the medication that I need to live continuously triggering withdrawal? Its a complete mess. OR it is vitamin hyper toxicity and the doctors hospitalize me and pump me FULL of nutrients to help me pick up weight, including more B-vits thus doing more damage. SO Ja, I went from being in the absolute best position ever, healed from benzo withdrawal after just a month and a half (maybe 2 months) to basically the worst position that a mortal person could be in. I basically check mated myself. Apologies for the long respond and for killing the fun nature of the post.
And dont worry, surprisingly my mind is in the right place regardless of all of this, I am getting used to it. the thing that makes me worry that its not withdrawal but more just some kind of permanent toxicity damage to the nervous system is that it has reached a point where it just isnt improving at all. Im hoping something just happens and it begins to lift or fade with time, like the nerve damage can magically heal over time. But in the mean time im not sure what to eat and what to avoid so as to fascilitate this repair. Real tough. I live with a lot of powerful anxiety which is not in the mind but in the nervous system, if you have withdrawn from benzos then you know what that feels like, I have detachment, fear, pain in limbs, tired limbs. So unbelievable, and I was a new man, healed, new house, new kid, beautiful wife. All pretty much on its way out. Tough one.